MathSciNet Relay Station
MathSciNet bibliographic data
MR1885655 (2003a:42033) 42C05 (31C45 33C45)
McDougall, J. M. Orthogonal polynomials and quadratic extremal problems. Trans. Amer. Math. Soc. 354 (2002), no. 6, 2341–2357 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement